Nurofen Express maximum Strength Tablets contain a form of ibuprofen which gets to work faster that standard Nurofen 200mg Tablets.
Fast Effective Relief From:
Headaches
Dental pain
Period pain
Back ache
Muscular pain
Cold & Flu Symptom
Fever
Suitable for:
Adults and children over 12 years Not to be used in those under 12 years of age
How to use:
Adults and children over 12 years: Swallow ONLY 1 TABLET (400mg) with water, then if necessary, take 1 tablet (400mg) every 4 hours. Do not exceed 3 tablets (1200mg) in 24 hours Not suitable for children under 12 years. For oral administration only. If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.
Warnings
Includes sodium and sucrose. Read patient information leaflet carefully before use. If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor. Do not take more than 3 tablets (1200mg) in 24 hours. Do not exceed the stated dose. KEEP OUT OF SIGHT AND REACH OF CHILDREN DO NOT TAKE IF: -You have or have ever had a stomach ulcer or other digestive system disorder. -If you are allergic to any of the ingredients or to aspirin or to any other nonsteroidal-anti-inflammatory drugs (NSAIDs). - If you suffer from heart, liver or kidney disease Please consult your doctor before use if you are pregnant, breast feeding, elderly, asthmatic, taking other medicines or receiving regular treatment. Please ensure you read the patient information leaflet for further detail.
Take with water.
Adults and children from 12 years: Take 1 tablet with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).
Do not give Nurofen Express Tablets to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet.
product
https://www.allcarepharmacy.ie/nurofen-express-400mg-max-strength-tablets-24s.html?___store=allcare14041Nurofen Express 400mg Max Strength Tablets 24s https://www.allcarepharmacy.ie/media/catalog/product/n/u/nurofen_3_1_.png14.314.3EURInStock/Medicine/Medicine/Pain Relief/Brands/Nurofen/Healthcare/Cold And Flu/Healthcare/Pain Relief226742683270135223530Nurofen Express Maximum Strength Tablets contain a form of ibuprofen which gets to work faster that standard Nurofen 200mg Tablets. <div data-content-type="row" data-appearance="contained" data-element="main"><div data-enable-parallax="0" data-parallax-speed="0.5" data-background-images="{}" data-background-type="image" data-video-loop="true" data-video-play-only-visible="true" data-video-lazy-load="true" data-video-fallback-src="" data-element="inner" data-pb-style="64C09F8A26EE7"><div data-content-type="text" data-appearance="default" data-element="main" data-pb-style="64C09F8A26EF6"><p>Nurofen Express maximum Strength Tablets contain a form of ibuprofen which gets to work faster that standard Nurofen 200mg Tablets.</p>
<p>Fast Effective Relief From:</p>
<ul><li>Headaches</li>
<li>Dental pain</li>
<li>Period pain</li>
<li>Back ache</li>
<li>Muscular pain</li>
<li>Cold & Flu Symptom</li>
<li>Fever</li>
</ul><p><strong>Suitable for:</strong></p>
<p>Adults and children over 12 years Not to be used in those under 12 years of age</p>
<p><strong>How to use:</strong></p>
<p>Adults and children over 12 years: Swallow ONLY 1 TABLET (400mg) with water, then if necessary, take 1 tablet (400mg) every 4 hours. Do not exceed 3 tablets (1200mg) in 24 hours Not suitable for children under 12 years. For oral administration only. If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.</p>
<p><strong>Warnings</strong></p>
<p>Includes sodium and sucrose. Read patient information leaflet carefully before use. If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor. Do not take more than 3 tablets (1200mg) in 24 hours. Do not exceed the stated dose. KEEP OUT OF SIGHT AND REACH OF CHILDREN DO NOT TAKE IF: -You have or have ever had a stomach ulcer or other digestive system disorder. -If you are allergic to any of the ingredients or to aspirin or to any other nonsteroidal-anti-inflammatory drugs (NSAIDs). - If you suffer from heart, liver or kidney disease Please consult your doctor before use if you are pregnant, breast feeding, elderly, asthmatic, taking other medicines or receiving regular treatment. Please ensure you read the patient information leaflet for further detail.</p>
<p><strong>Ingredients:</strong></p>
<p>Each tablet contains Ibuprofen 400mg (as sodium dihydrate) Also Contains: Croscarmellose sodium (E468) Xylitol (E967) Microcrystalline cellulose (E460) Magnesium stearate (E572) Colloidal anhydrous silica (E551) Carmellose sodium (E466) Talc (E553b) Acacia spray dried (E414) Sucrose Titanium dioxide (E171) Macrogol 6000 powder Red print ink* *(containing: Shellac (E904), iron oxide red (E172), N-butyl alcohol, isopropyl alcohol, propylene glycol (E1520), ammonium hydroxide (E257) and simethicone)</p></div></div></div><style>#html-body [data-pb-style="64C09F8A26EE7"]{justify-content: flex-start; display: flex; flex-direction: column; background-position: left top; background-size: cover; background-repeat: no-repeat; background-attachment: scroll; border-style: none; border-width: 1px; border-radius: 0px; margin: 0px 0px 10px; padding: 10px;}#html-body [data-pb-style="64C09F8A26EF6"]{border-style: none; border-width: 1px; border-radius: 0px; margin: 0px; padding: 0px;}</style>00https://www.allcarepharmacy.ie/media/catalog/product/5/0/5000158102958_-_2.jpghttps://www.allcarepharmacy.ie/media/catalog/product/5/0/5000158102958_-_3.jpghttps://www.allcarepharmacy.ie/media/catalog/product/5/0/5000158102958_-_4.jpgadd-to-cartNurofen